Modifikation von reellen und komplexen Mannigfaltigkeiten.

Alfred Aeppli

Commentarii mathematici Helvetici (1956/57)

  • Volume: 31, page 219-301
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Aeppli, Alfred. "Modifikation von reellen und komplexen Mannigfaltigkeiten.." Commentarii mathematici Helvetici 31 (1956/57): 219-301. <>.

author = {Aeppli, Alfred},
journal = {Commentarii mathematici Helvetici},
keywords = {topology},
pages = {219-301},
title = {Modifikation von reellen und komplexen Mannigfaltigkeiten.},
url = {},
volume = {31},
year = {1956/57},

AU - Aeppli, Alfred
TI - Modifikation von reellen und komplexen Mannigfaltigkeiten.
JO - Commentarii mathematici Helvetici
PY - 1956/57
VL - 31
SP - 219
EP - 301
KW - topology
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.